# SDR SWAA2020100619626

- Difficulty date: September 18, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME AT BS 947; S-25R WL 162.  CORROSION ON FRAME FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES, PER SRM 53-00-07-1A-1 FIG 102 DETAIL C.  REMOVED FRAME STR 23R-23L.  LOCATED, DRILLED, & INSTALLED NEW FRAME, PER SRM 51-40-02-0G-0; DWG 14700401; DWG 147A1047; DWG 147A0002.
